Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 135, Number 9

All articles in this issue are freely accessible.

On quasifree profinite groups
Luis Ribes, Katherine Stevenson and Pavel Zalesskii.
Proc. Amer. Math. Soc. 135 (2007), 2669-2676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317938
The distribution functions of $𝜎(n)/n$ and $n/𝜙(n)$
Andreas Weingartner.
Proc. Amer. Math. Soc. 135 (2007), 2677-2681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317939
Characters of association schemes containing a strongly normal closed subset of prime index
Akihide Hanaki.
Proc. Amer. Math. Soc. 135 (2007), 2683-2687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317940
Row and column finite matrices
Pace P. Nielsen.
Proc. Amer. Math. Soc. 135 (2007), 2689-2697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317941
Character sums over shifted smooth numbers
Igor E. Shparlinski.
Proc. Amer. Math. Soc. 135 (2007), 2699-2705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317942
A smooth counterexample to Nori’s conjecture on the fundamental group scheme
Christian Pauly.
Proc. Amer. Math. Soc. 135 (2007), 2707-2711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317943
Level algebras with bad properties
Mats Boij and Fabrizio Zanello.
Proc. Amer. Math. Soc. 135 (2007), 2713-2722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317944
On pointed Hopf algebras associated to some conjugacy classes in $\mathbb{S}_{n}$
Nicolás Andruskiewitsch and Shouchuan Zhang.
Proc. Amer. Math. Soc. 135 (2007), 2723-2731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317945
Hereditary and maximal crossed product orders
Amiram Braun, Yuval Ginosar and Amit Levy.
Proc. Amer. Math. Soc. 135 (2007), 2733-2742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317946
On $U(p)$-congruences
P. Guerzhoy.
Proc. Amer. Math. Soc. 135 (2007), 2743-2746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317947
Failure of separation by quasi-homomorphisms in mapping class groups
H. Endo and D. Kotschick.
Proc. Amer. Math. Soc. 135 (2007), 2747-2750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317948
On complemented versions of James’s distortion theorems
William B. Johnson and Narcisse Randrianantoanina.
Proc. Amer. Math. Soc. 135 (2007), 2751-2757
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2317949
A Schwarz lemma on the polydisk
Greg Knese.
Proc. Amer. Math. Soc. 135 (2007), 2759-2768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317950
Unbounded solutions and periodic solutions for second order differential equations with asymmetric nonlinearity
Xiong Li and Ziheng Zhang.
Proc. Amer. Math. Soc. 135 (2007), 2769-2777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317951
On local irreducibility of the spectrum
Constantin Costara and Thomas Ransford.
Proc. Amer. Math. Soc. 135 (2007), 2779-2784
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317952
Uniqueness for boundary blow-up problems with continuous weights
Jorge García-Melián.
Proc. Amer. Math. Soc. 135 (2007), 2785-2793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317953
Some weighted Gagliardo-Nirenberg inequalities and applications
Javier Duoandikoetxea and Luis Vega.
Proc. Amer. Math. Soc. 135 (2007), 2795-2802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317954
Order-weakly compact operators from vector-valued function spaces to Banach spaces
Marian Nowak.
Proc. Amer. Math. Soc. 135 (2007), 2803-2809
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317955
Moment problem with contractive solutions: the regular case
Zenon J. Jablonski.
Proc. Amer. Math. Soc. 135 (2007), 2811-2819
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317956
Equilibrium points of logarithmic potentials on convex domains
J. K. Langley.
Proc. Amer. Math. Soc. 135 (2007), 2821-2826
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317957
Banach-Stone theorem for Banach lattice valued continuous functions
Z. Ercan and S. Önal.
Proc. Amer. Math. Soc. 135 (2007), 2827-2829
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317958
Strong convergence of path for continuous pseudo-contractive mappings
Claudio H. Morales.
Proc. Amer. Math. Soc. 135 (2007), 2831-2838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317959
The atomic decomposition in $L^{1}(R^{n})$
Wael Abu-Shammala and Alberto Torchinsky.
Proc. Amer. Math. Soc. 135 (2007), 2839-2843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317960
A matricial corona theorem II
Tavan T. Trent and Xinjun Zhang.
Proc. Amer. Math. Soc. 135 (2007), 2845-2854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317961
Pattern formation (II): The Turing Instability
Yan Guo and Hyung Ju Hwang.
Proc. Amer. Math. Soc. 135 (2007), 2855-2866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317962
A “deformation estimate" for the Toeplitz operators on harmonic Bergman spaces
Congwen Liu.
Proc. Amer. Math. Soc. 135 (2007), 2867-2876
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317963
The characteristic function of a complex symmetric contraction
Nicolas Chevrot, Emmanuel Fricain and Dan Timotin.
Proc. Amer. Math. Soc. 135 (2007), 2877-2886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317964
From an iteration formula to Poincaré’s Isochronous Center Theorem for holomorphic vector fields
Guang Yuan Zhang.
Proc. Amer. Math. Soc. 135 (2007), 2887-2891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317965
Mapping properties of analytic functions on the disk
Pietro Poggi-Corradini.
Proc. Amer. Math. Soc. 135 (2007), 2893-2898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317966
Perturbations and Weyl’s theorem
B. P. Duggal.
Proc. Amer. Math. Soc. 135 (2007), 2899-2905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317967
$C^{*}$-isomorphisms, Jordan isomorphisms, and numerical range preserving maps
Hwa-Long Gau and Chi-Kwong Li.
Proc. Amer. Math. Soc. 135 (2007), 2907-2914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317968
A strengthening of the Carleman-Hardy-Pólya inequality
Finbarr Holland.
Proc. Amer. Math. Soc. 135 (2007), 2915-2920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317969
The Lempert function of the symmetrized polydisc in higher dimensions is not a distance
Nikolai Nikolov, Peter Pflug and Wlodzimierz Zwonek.
Proc. Amer. Math. Soc. 135 (2007), 2921-2928
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317970
On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent
Mihai Mihailescu and Vicentiu Radulescu.
Proc. Amer. Math. Soc. 135 (2007), 2929-2937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317971
A Whittaker-Shannon-Kotel’nikov sampling theorem related to the Dunkl transform
Óscar Ciaurri and Juan L. Varona.
Proc. Amer. Math. Soc. 135 (2007), 2939-2947
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317972
On $L^{2}$ cohomology of ACH Kähler manifolds
Xiaodong Wang.
Proc. Amer. Math. Soc. 135 (2007), 2949-2960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317973
The conformal deformation detour complex for the obstruction tensor
Thomas P. Branson and A. Rod Gover.
Proc. Amer. Math. Soc. 135 (2007), 2961-2965
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317974
Unprovability of sharp versions of Friedman’s sine-principle
Andrey Bovykin.
Proc. Amer. Math. Soc. 135 (2007), 2967-2973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317975
Special subsets of the reals and tree forcing notions
Marcin Kysiak, Andrzej Nowik and Tomasz Weiss.
Proc. Amer. Math. Soc. 135 (2007), 2975-2982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317976
A decomposition for invariant tests of uniformity on the sphere
Jean-Renaud Pycke.
Proc. Amer. Math. Soc. 135 (2007), 2983-2993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317977
An infinite-dimensional integral identity for the Segal-Bargmann transform
Jeremy J. Becnel and Ambar N. Sengupta.
Proc. Amer. Math. Soc. 135 (2007), 2995-3003
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317978
Geometric angle structures on triangulated surfaces
Ren Guo.
Proc. Amer. Math. Soc. 135 (2007), 3005-3011
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317979
Hamilton’s gradient estimate for the heat kernel on complete manifolds
Brett L. Kotschwar.
Proc. Amer. Math. Soc. 135 (2007), 3013-3019
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2317980
Complete manifolds with nonnegative curvature operator
Lei Ni and Baoqiang Wu.
Proc. Amer. Math. Soc. 135 (2007), 3021-3028
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2511306